# SDR ABXA010246

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5779929
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STA 980 LONGERON 35 LEFT INTERCOSTAL LOWER FLANGE CORRODED AT FASTENERS.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FABBED NEW INTERCOSTAL AND INSTALLED IAW DAC DWG 5779929, DC8 SRM 51-1-8, AND 51-1-20.
